# SDR SWAA116325

- Difficulty date: September 1, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 41,773 hours, 24,204 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 12534D1
- Part serial: T63724
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL TANKS DO NOT FEED PROPERLY; NR 2 (RIGHT) FEEDS SLOWER THAN NR 1 AT A RATE OF ABOUT 300LBS PER 15 MINUTES AT CRUISE, FL 380.  REMOVED AND REPLACED CENTER TANK CROSSFEED VALVE PER MM.
